# SDR MASA2011041502405

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 15,844 hours, 12,616 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL IN CABIN LOOSE.  SECURED THE CEILING PANEL.
